# SDR YENA201807230293

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 41,705 hours, 14,341 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 358, SLC-JFK. DIVERTED TO DEN. AT A CRUISE ALT OF 37000, STRONG ELECTRICAL SMOKE ODOR FOLLOWED BY NOISE & VIBRATION (EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION) PERFORMED TSM TASK 05-50-00-810-831-A AND FOUND CAUSE OF ODOR TO BE AVIONICS EXTRACT FAN WITH BREAKER AE2 ON 123VU TRIPPED. PLACED EXTRACT FAN ON MEL 21-26-02 COND A CAT C. MCC ROB NOTIFIED. SUPPLEMENTAL INFORMATION TO FOLLOW.
